Rectifiabilité quantifié et le problème du voyageur de commerce
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 14, 10 p.
@article{SEDP_1990-1991____A14_0,
     author = {David, G.},
     title = {Rectifiabilit\'e quantifi\'e et le probl\`eme du voyageur de commerce},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:14},
     zbl = {0746.49031},
     mrnumber = {1131587},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A14_0}
}
David, G. Rectifiabilité quantifié et le problème du voyageur de commerce. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 14, 10 p. http://www.numdam.org/item/SEDP_1990-1991____A14_0/

[BJ] C. Bishop & P. Jones Harmonic measure and arclength. Ann. of Math., to appear. | MR 1078268 | Zbl 0726.30019

[CMM] R.R. Coifman, A. Mcintosh & Y. Meyer L'intégrale de Cauchy définit un opérateur borné sur L2 pour les courbes lipschitziennes. Ann. of Math. 116 (1982), 361-387. | MR 672839 | Zbl 0497.42012

[DS1] G. David & S. Semmes Singular integrals on surfaces: Au-delà des graphes lipschitziens. Astérisque, SMF, à paraître.

[DS2] G. David & S. Semmes Quantified rectifiability and Lipschitz mappings. Preprint.

[Do] J.R. Dorronsoro A characterization of potentials spaces. Proc. A.M.S. 95 (1985), 21-31. | MR 796440 | Zbl 0577.46035

[Fa] K. Falconer The geometry of fractal sets. Cambridge Univ. Press, 1984. | MR 867284 | Zbl 0587.28004

[Fe] H. Federer Geometric measure theory. Grundlehren der mathematischen Wissenschaften 153, Springer-Verlag 1963. | Zbl 0176.00801

[Jn1] P. Jones Square functions, Cauchy integrals, analytic capacity, and harmonic measure. Proc. Conf. on Harmonic analysis and partial differential equations, El Escorial 1987 (ed. J. Garcia-Cuerva), pp. 24-68. Springer-Varlag, Lecture notes in math. 1384 (1989). | MR 1013815 | Zbl 0675.30029

[Jn2] P. Jones Rectifiable sets and the traveling salesman problem. Inventiones Mathematicae 102 (1990), 1-16. | MR 1069238 | Zbl 0731.30018

[Ok] K. Okikiolu Characterization of subsets of rectifiable curves in IRn. Preprint.

[Ma] P. Mattila Lecture notes on geometric measure theory. Universidad de Extramadura (Espagne), 1986. | MR 931079 | Zbl 0638.28006